# SDR AWXA200301054

- Difficulty date: September 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 61,436 hours, 26,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900 - Lav
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY FLASHLIGHT AT FORWARD FLIGHT ATTENDANT STATION WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERIES OPERATIONAL CHECK WAS GOOD.
